Top
10
Doctor insights on: How Long Will My Stomach Be Swollen After A Tubal Ligation

Share
1

1
How long will my stomach be swollen after a tubal ligation?

How long will my stomach be swollen after a tubal ligation?

Not long: Incisional swelling last only for a few days, but if it stays red and oozes pus, see your doctor immediately. Whole belly swelling may be related to the bowels, so get checked as soon as possible if you think that it's abnormal. ...Read more

Dr. Victor Beshay
688 doctors shared insights

Tubal Ligation (Definition)

Sterilization procedure for women. It may involve a small incision in in the belly botton to fulgrate the tubes or tie them and remove ...Read more


5

5
Rash on stomach after tubal ligation but the rash is only where the iodine was used?

Rash on stomach after tubal ligation but the rash is only where the iodine was used?

Apply Benadryl cream: You can take Benadryl by mouth if desired. It is not an unusual finding. Wash thoroughly with plain soap and water then apply the cream. Not usually long lasting or consequential. remember to mention it if you have surgery again. They can use non-iodine scrubs. ...Read more

7

7
Im expecting my 5th. I also, have a tubal ligation done 12 yrs ago. Now im having baf stomach cramps ay 8 wks?

Im expecting my 5th. I also, have a tubal ligation done 12 yrs ago. Now im having baf stomach cramps ay 8 wks?

Are you pregnant?: I am concerned if you had a tubal ligation and having stomach pains. Are you pregnant? It is important to see your doctor with this complaint. ...Read more

See 1 more doctor answer
8

8
Tubal ligation done 2 years mirena inserted july 2014 having painful abdominal spasms and extremely emotional. Is this normal?

Tubal ligation done 2 years mirena inserted july 2014 having painful abdominal spasms and extremely emotional. Is this normal?

Double therapy?: Your brief history sound a bit strange unless something is missed there. With tubal ligation done there is no need in additional contraceptive therapy with Mirena device. As far as symptoms you are complaining of, yes Levonorgestrel (active ingredient in Mirena) may cause it. Go to our PMD or GYN, get qualified advice after your entire history is reviewed and you are examined. ...Read more

See 1 more doctor answer
9

9
I have a question about tubal ligation?I had one done in march and since may i've had severe abdomen pain, periods last 1day.I need advice

I have a question about tubal ligation?I had one done in march and since may i've had severe abdomen pain, periods last 1day.I need advice

Most likely: Some adhesions formed that is causing your pain , see your surgeon, and most of the time psi will disappear with in couple of months. ...Read more

See 1 more doctor answer
10

10
Its been 2 months that i been having pain in my lower left abdomen where my ovary nd tube is..i had a tubal ligation so i dont know what could it be?

Its been 2 months that i been having pain in my lower left abdomen where my ovary nd tube is..i had a tubal ligation so i dont know what could it be?

Several things: There are several things that can cause this including an ovarian cyst and problems with the sigmoid colon. Pain is your body's way of telling you that something is wrong. It is always a good idea to listen and see someone to find out what is causing the pain. ...Read more